MAUDE Adverse Event Report: CAREFUSION, INC BD¿ SPINAL TRAY

CAREFUSION, INC BD¿ SPINAL TRAY
Catalog Number 405733
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/26/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Pma/510(k)#: enforcement discretion.A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported that bd¿ spinal tray was missing label information.No serious injury or medical intervention was reported.
 
Additional Manufacturer Narrative
Investigation summary: no samples were provided for evaluation.However, the bupivacaine and marcaine drug components were intentionally removed per an internal project due to supply chain disruption.Based on the complaint investigation results, no probable root cause associated with the manufacturing process was identified.Since no probable root cause was identified, no corrective and/or preventive actions were identified for this complaint.This complaint will be added to the complaint management system and will be tracked & trended for future occurrences through the quality data analysis process.A review of the device history record shows that all inspection results passed per the dhr process and no anomalies were noticed during production.The review also noted that lot 0001253521 was manufactured per a project without the bupivacaine and marcaine drug components due to supply chain disruptions with the vendor.
 
Event or Problem Description

Brand Name
BD¿ SPINAL TRAY
Common Device Name
SPINAL TRAY
Manufacturer (Section D)
CAREFUSION, INC
400 east foster rd
mannford OK 74044
MDR Report Key7974545
Report Number1625685-2018-00045
Device Sequence Number10805640
Product Code CAZ
UDI-Device Identifier00382904057336
UDI-Public00382904057336
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
SEE H.10
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/09/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date01/31/2021
Device Catalogue Number405733
Device Lot Number0001253521
Initial Date Received by Manufacturer 09/26/2018
Supplement Date Received by Manufacturer09/26/2018
Initial Report FDA Received Date10/17/2018
Supplement Report FDA Received Date11/12/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;